# SDR AC2A086266

- Difficulty date: April 11, 2003
- Submitted: April 28, 2003
- Operation: General aviation
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- Aircraft time: 19,598 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: M20021
- Condition: Detached
- Location: Starter Gen
- Part time: 295 hours
- Component: Starter Gen
- Component part number: 23081002
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART IS DISBONDED. THE ATTACHING LEAD AND SPRING WEAR PLATE AND RIVET CAME APART. REPLACED ALL FOUR BRUSHES AND RAN IN BRUSHES.
